# SDR SWIA200413133

- Difficulty date: April 8, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 4,888 hours, 4,150 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING STALL TEST -STALL FAIL- CAUTION MESSAGE APPEARED.  REPAIRED BROKEN WIRE ON STICK SHAKER ON FIRST OFFICER'S YOKE AS REQUIRED.  OPS CHECKED GOOD IAW MM 27-35-00.
